# SDR ASAA2025082961089

- Difficulty date: August 29, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Landing
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT RT BULKHEAD PANEL LANDING IS CORRODED BEYOND REPAIR. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO AFT RT BULKHEAD PANEL LANDING IAW B737-900ER SRM 51-40-02 AND BDWG 143A9481 REV -. PANEL LANDING FOUND TO HAVE 100% MATERIAL LOSS.
